# SDR AWXA200100528

- Difficulty date: September 28, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 54,703 hours, 33,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577518
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C18 CK - "C" - CRACK FOUND AT L2 DOOR UPPER HINGE CUTOUT, .300 LONG AT BS 960, STR 11L, WL 252. MAINTENANCE PERFORMED REPAIR IAW B737 SRM 53-60-01, FIG 205, PG 210 - 212.
